# SDR 2000ZZZM20

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: EPNE95300013020
- Condition: Corroded
- Location: Frame 29-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK CORRODED BETWEEN FRAMES 32 AND 33OVER 33, 34, 29 AND 30.  BLENDED OUT IAW SRM 53-00-00 AND FOUND TO BE OUT OF  LIMITS.  REMOVED AND REPLACED SEAT TRACK BETWEEN FRAMES IAW EO NR E9-5300-013-020, PART B.  (M)
